Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Chewing tobacco, infection in left cheek, discolouration, burning sensation on eating. Cure?

hi doctor, i have no habit of chewing tobacco i.e sweet beda, and i used this for 8 months,now my left cheeks got infected and chanded color also now for month im not useing it previously i had burn when i eat some thing, but i dont follow that now everything is fine .my only concern is that color should change has normal one but my right cheeks remains same color.i understand this is bcoz of sunambu.pls help me for the change in color
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Hi thanks for your question
You have left chewing tabacco,that is good but tabacco has produced discolouration of you cheeck ,this could be due to burns as you rightly said.
It will take some time to gets its normal colour.
I would advise you to consult a physician ,to rule out any cancerious changes in it and confirm it is only burn.
Hope this answers your question.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor